MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PNEUPAC VENTILATORS VR1 STANDARD; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL ASD, INC. PNEUPAC VENTILATORS VR1 STANDARD; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 520A1299
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the green manual ventilation button was missing.There was unknown patient involvement and unknown patient harm/adverse event reported.
 
Additional Manufacturer Narrative
D4: correction h3: one device was returned for analysis in used condition.Visual inspection showed the manual button is broken.Service history identified the complaint was not related to a previous service of the device within the review period.The cause of the damage was identified to be impact to the device.The device has been deemed beyond economical repair due to obsolete components needed to complete final testing and will be scrapped onsite or returned incomplete.

Brand Name
PNEUPAC VENTILATORS VR1 STANDARD
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18988381
Report Number3012307300-2024-01737
Device Sequence Number2858347
Product Code BTL
UDI-Device Identifier10610586045721
UDI-Public(01)10610586045721(11)091030(21)0910307
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K051322
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number520A1299
Device Catalogue Number520A1299US
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/06/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date03/27/2024
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown